# SDR 96ZZZX5875

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N19956
- Make and model: Cessna 172M
- Aircraft serial: 17260886
- Engine: Lyc O320E2D
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Drive Assy
- Part number: 75288
- Condition: Defective
- Location: Assory Case
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE C/W AD 960910C, IT WAS DISCOVERED AD 75-8-9R3 HAD NOT BEEN C/W.  (REQUIRED REPLACEMENT OF DRIVE ASSY 75288 WITH DRIVE ASSY PN 61174) A CHECK OF AD 75-8-9R3 AND RELATED SB.  ENG S/N WAS NOT LISTED.  AD APPLICABLE TO S/N 33229-27A TO 41054-27A.  NO RECORD OF ENG OVH OR ANY MAINT ON OIL PUMP GEARS.  ENG TOTAL TIME 625.
